# SDR ASOA201102122

- Difficulty date: October 26, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,118 hours, 23,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT SILL AT RBL 36 IS CORRODED BETWEEN 559+96 AND 559+112.  C/W STEPS 4 & 5 OF REO 601R-53-51-175.  ECTC REQ'D.  MFG ISSUED REV 601R-53-51-175, REV--, DATED 10/24/11 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.  ALL RII'S HAVE BEEN ACCOMPLISHED BY A TRAINED, QUALIFIED AND AUTHORIZED RII INSPECTOR GMM 3-3 PROCEDURES, PRIOR TO THE ACFT BEING RETURNED TO SERVICE.  RII FOUND TO BE SATISFACTORY. (SDR CLOSED)
